# SDR FDEA201506211944

- Difficulty date: June 21, 2015
- Submitted: June 22, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N50971
- Condition: Corroded
- Location: Bs 660-670
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN BS 660 - 670, RBL 24.75 SEAT TRACK CROWN SUPPORT FOUND CORRODED.  CORROSION REMOVED IAW SRM 51-10-02 REV 114 & FOUND CORRODED THROUGH.  SEAT TRACK CROWN SUPPORT REMOVED IAW SRM 51-40-02 REV 115.  NEW SEAT TRACK CROWN SUPPORT & SEAT TRACK CROWN INSTALLED IAW DWG 143N5080 SHT 24 REV C.  REPAIR CLASSIFIED AS MAJOR.
